Publications with E. Dror Farjoun

All publications by Emmanuel Dror Farjoun and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:350 Dror Farjoun, E., Orr, K. E., & Shelah, S. (1989). Bousfield localization as an algebraic closure of groups. Israel J. Math., 66(1-3), 143–153. DOI: 10.1007/BF02765889 MR: 1017158
Sh:892 Dror Farjoun, E., Göbel, R., Segev, Y., & Shelah, S. (2007). On kernels of cellular covers. Groups Geom. Dyn., 1(4), 409–419. arXiv: math/0702294 DOI: 10.4171/GGD/20 MR: 2357479